I work and the "peppering" after IPL makes me self-conscious. Is there a topical product to use on my face that will speed up getting rid of the "peppering"?
Topical Product for Pepper-like Crusting After IPL?
Doctor Answers (1)
"Peppering" of the skin following IPL
Great news! If your skin is having the "peppering" effect following the IPL, the results should be great! Unfortunately you really need to be patient and let the peppering fade off on its own. You don't want to exfoilate the skin to early because of the risk of messing up the pigment underneath. I suggest wearing a foundation with good coverage during short duration of time it takes the skin to exfoliate.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.